Hello. I would like to know if anyone has experienced the following: My 12 year old son is on Concerta 54 mg. He has been on Concerta in gradual doses since kindergarten. Now when the medication is wearing off, he becomes angry and agressive. I have never seen this side of him before. He used to become depressed so we restructured our evening activities to work around the depression. I am at a loss and am very concerned. Thank you in advance for any input on this question.
I have heard this before, you may be better to go to the prescribing Doctor to see if there is another Med for him, has he been diagnosed wih ADHD, we also have an expert ADD and ADHD forum if you go the the forums page and click on the right .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.